# SDR AALA2020071319002

- Difficulty date: July 11, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 58,171 hours, 33,795 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY LIGHTS, SEAT MOUNTED ROW 24ABC AND 25ABC, INOPERATIVE.   RESEATED LOOSE ELECTRICAL CONNECTOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
